Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Tar/syrup consistency stools, nausea, vomiting, aciphex bc, EGD:ulcerations inflammation erythema and friability

My stool was completely liquid but a tar/ syrup consistency is this normal? I have been experiencing nausea vomiting and watery stool every day for months but am not diagnosed as of yet I have a HIDA scan Friday and a colonoscopy next week I am currently taking aciphex bc my egd showed ulcerations inflammation erythema and friability do you have any ideas what I may have
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Allergist and Immunologist 's  Response
chronic irrtstion f one or mre ood products we take daily
it csan start at any age at any time by any food or medicines
et blood tes for specific antibodies for milk wheat chana potato rice nut egg and other common foods or medicines if you are taking for any oher disease eliminate fod and medicines cming in test to get response in few wk after withdrawlof varios components
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor